Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Low pulse genital Cardiologist

H. has a low pulse geneticall. Cardiologist gave atenolol, 12.5 but H is fatigued/out o breath all time? Husband had 2 stents in Dec 06, but been on this atenolol since 00. His father had lo heart rate . He is so out of breath that getting in car and fastening seat belt exhausts him. We are w/ an HMO. I Have tried to talk to Doctor about this...I know there are other meds. Doc tried one that caused a cough. Husband has severe sleep apnea ...cough at night interferes with it; as does a heart rate of 40! What BP med is recommended in such a case?
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
I presume cough was due to an ACE inhibitor. It is not for Answers to tell your cardiologist what to do. There are a number of Antihypertensives that don't lower pulse rate, ACE2 drugs don't cause cough or lower pulse, old fasioned calcium channel blockers like nifedipine raise pulse, but this might not be desirable either. Diuretics, if he is not already using one lower BP and may reduce breathlessness.
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor